# SDR SWAA2024090522770

- Difficulty date: August 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221BF HAS INSERTS WITH CORROSION.<[01] FAULT RESOLVED ON OTHER FAULT. PANEL WILL BE REPLACED . REF. TTG8Q00V0RKR;[02] CORRECTION: FAULT RESOLVED ON OTHER FAULT. PANEL WILL BE REPLACED REF. TTG8Q00V0RL0;[03] VERIFIED T/C: ON TTG8Q00V0RL0
